Publication

Some dynamic inequalities of hardy type on time scales

Saker, Samir H.
'Regan, Donal
Agarwal, Ravi P.
Repository DOI
Publication Date
2014-01-01
Type
Article
Downloads
Citation
Saker, Samir H. 'Regan, Donal; Agarwal, Ravi P. (2014). Some dynamic inequalities of hardy type on time scales. Mathematical Inequalities & Applications 17 (3), 1183-1199
Abstract
In this paper we prove some new dynamic inequalities of Hardy type on time scales. The main results will be proved using algebraic inequalities, Holder inequality and Keller's chain rule on time scales.
Funder
Publisher
Element d.o.o.
Publisher DOI
10.7153/mia-17-89
Rights
Attribution-NonCommercial-NoDerivs 3.0 Ireland